Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vomiting, diarrhea, loss pf appetite, had stomach bug. Help?

Had stomach bug yesterday, all day on the toilet with vomiting and diarrhea. Woke up today feel much better have a bit on an apatite have a tiny bit of diarrhea left but not like yesterday and after having a plain slice of toast and banana haven't been sick once ! am I ok to go back to smoking ? I only have 1 or two a day but more than anything I'm wanting to do so so I can get out of my bed that I've been in for 36 hours :D thanks very much !
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Smoke is not good for your gastroenteritis.The treatment is the diet that involves eating: rice, chicken, potato, banana, apple, carrot, white fish, toast, ham york.It is also good to drink isotonic drinks.When symptoms finished You can smoke again.However recalls that smoke harms your health.I wish you good health
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor